As with most dog owners, you obviously love your puppy more than anything, but you are not a huge fan of their habit of soiling your rug or sofa. It’s one thing when they don’t know any better, but when they continue soaking your living room or staircase, you’ll have to take additional action.
You hate to scold your puppy too much. After all, it’s not their fault. They’re doing their best, but are nevertheless having a few accidents here and there due to urinary incontinence.
So you thought you’d give your puppy some Proin.
However, piling accident upon accident, your puppy accidentally ate extra Proin pills, and now you’re starting to panic. Even if you’re not too familiar with Proin, you know enough to understand the danger of ingesting an excess of any type of pill.
Difficult as it might be, however, you need to remain calm and follow these steps to help your puppy in the wake of eating Proin.
Get Help For Proin Overdose
The first thing you’ll want to do is get help. It is of the utmost importance that you call or message an expert immediately. There are many veterinary resources online which can offer you 24/7 assistance.
Once you call them, you’ll be asked to give them some relevant data concerning your dog, such as their size, age, breed, how many pills they ingested, and how long ago the incident occurred. Armed with this information, they’ll be able to address the crisis on an individuated level.
The Effects of Proin in Older Dogs
Proin works to combat urinary incontinence by tightening the walls around your puppy’s bladder. Side effects can include restlessness and, if they ingest too much, it can lead to a dramatic drop in blood pressure before inducing hypertension, tachycardia, and severe cardiac distress.
This is why it is of the utmost importance to contact experts immediately – accidentally ingesting Proin can be a life-threatening situation for your older dog.
Looking for a Proin Alternative?
Pro Plan Dog
Applaws Natural Dry Puppy Food
Pro Plan Dog
What to Do
You need to do everything in your power to get Proin out of your puppy’s system as quickly as possible. If you feel it would be safe to do so, inducing light vomiting could be an option.
A few tablespoons of peroxide could be the solution here. Otherwise, you may have to rush your puppy to an emergency room to have them treated and, if the case is severe enough, have their stomach pumped.
Your dog accidentally ingesting excess Proin is a serious matter, and so you’ll want to follow all of these steps as quickly and calmly as possible.